Does lamisil for nail fungus causes itchy hands and feet?

1312261483 55 Does lamisil for nail fungus causes itchy hands and feet?

I'm taking Lamisil about a month and now I started to get ichy hands and feet, it also goes to arms and legs and get hives. does anyone taking lamisil have this side effect?

I agree with Black Cat. Prescription medication comes with a host of side effects and unfortunately it sound like you have one.

Have a read of this article. At the bottom there are links for general information, as well at technical information about Lamisil. Read first and visit your doctor again.

http://nail-fungus-cures-that-work.com/n…

I used a product found here http://nail-fungus-cures-that-work.com and had great results. Fungus free for a long time now. All natural ingredients and has no known side effects. without giving you a sales pitch I highly recommend you look into it.

All the best for your cure.

Does lamisil for nail fungus causes itchy hands and feet?

Recommended Reading